# SDR UALA2009041301051

- Difficulty date: April 11, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 29,337 hours, 7,490 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78671
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 10AB INOP.  FOUND BROKEN WIRE NEAR SEAT HARNESS OF 10AB.  SPLICED IN NEW SECTION OF WIRE AND CONNECTOR FOR SEAT TO SEAT HARNESS.  CHECKS OKAY.
